# SDR SWIA202265029

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AD 2002-03-14/10 REPAIR OF RIGHT SIDE LOWER WING PLANK DUE BEFORE FURTHER FLIGHT.    (C-CHECK RO 3/14/2022)    COMPLIED WITH PARAGRAPH (B) OF AD 2002-03-14 BY REPAIRING CRACK ON THE RIGHT SIDE LOWER WING PLANK BEFORE FURTHER FLIGHT PER A METHOD APPROVED BY EITHER THE MANAGER, NEW YORK AIRCRAFT CERTIFICATION OFFICE (ACO), FAA; OR TRANSPORT CANADA CIVIL AVIATION (OR ITS DELEGATED AGENT). (SKYWEST HAS DETERMINED TO USE REO 601R-57-21-130.) / REPAIRED REF REO 601R-57-21-130 REV J DATED 2017/03/06. COMPLIED WITH 51-900-1003-SKY
